Journal of Partial Differential Equations
Managing EditorsYan Guo, Song Jiang, Jiayu Li and Yi Li
- Electronic: 2079-732X
- ISSN Print: 1000-940X
Aims and Scope
Journal of Partial Differential Equations (JPDE) publishes high quality papers and short communications in theory, applications and numerical analysis of partial differential equations. Papers addressing new theoretical techniques, novel ideas, and new analysis tools are suitable topics for the journal. JPDE is a peer-reviewed international journal which is founded by Peking University, Institute of Applied Physics and Computational Mathematics, and Zhengzhou University, with an editorial office based in Zhengzhou, China.
5-Year Impact Factor:
Journal of Partial Differential Equations has been accepted for the Emerging Sources Citation Index (http://ipscience.thomsonreuters.com/). Coverage started with the first issue in 2016.
Featured Articles more
by Shu Wang & Lin Zheng, J. Part. Diff. Eq., 31 (2018), pp. 17-28.
by Hui Zhang, J. Part. Diff. Eq., 30 (2017), pp. 76-83.
by Mathew R. Gluck & Lei Zhang, J. Part. Diff. Eq., 28 (2015), pp. 74-94.